Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 3–21 (Mi dm1311)  

Local contractivity of the process of a player rating variation in the Elo model with one adversary

V. A. Avdeev

Lomonosov Moscow State University

Abstract: We study the process of variation of a player rating in an infinite series of games with the same adversary in the Elo rating model. This process is shown to have a stationary distribution, an upper estimate of the rate of convergence to which is established. In a previous paper by the author, the existence of a limit distribution was proved under more stringent assumptions on the parameters of a rating model.

Keywords: Markov chains, iterated function system, limit distributions, local contractivity, models of rating systems.

DOI: https://doi.org/10.4213/dm1311

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:5, 261–276

Bibliographic databases:

UDC: 519.217.2
Received: 11.11.2014

Citation: V. A. Avdeev, “Local contractivity of the process of a player rating variation in the Elo model with one adversary”, Diskr. Mat., 27:1 (2015), 3–21; Discrete Math. Appl., 25:5 (2015), 261–276

Citation in format AMSBIB
\Bibitem{Avd15}
\by V.~A.~Avdeev
\paper Local contractivity of the process of a player rating variation in the Elo model with one adversary
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 3--21
\mathnet{http://mi.mathnet.ru/dm1311}
\crossref{https://doi.org/10.4213/dm1311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468137}
\elib{https://elibrary.ru/item.asp?id=23780131}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 5
\pages 261--276
\crossref{https://doi.org/10.1515/dma-2015-0026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366855300002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949949322}


Linking options:
  • http://mi.mathnet.ru/eng/dm1311
  • https://doi.org/10.4213/dm1311
  • http://mi.mathnet.ru/eng/dm/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:357
    Full text:87
    References:39
    First page:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021